# SDR VNAA202211209999

- Difficulty date: October 8, 2022
- Submitted: November 20, 2022
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 26,331 hours, 21,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT INTERCOSTAL (3 EAS) BETWEEN STRG 25L TO STRG 25R AND BETWEEN FS 349 TO FS364.
